# SDR CA960123020

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Condition: Delaminated
- Location: Nr 1 Engine
- Part time: 50,877 hours
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) ON DEPARTURE, NR 1 ENGINE SUFFERED A COMPRESSOR STALL, TAKEOFF WAS REJECTED.  POST INSPECTION FOUND NR 1 ENGINE LP COMPRESSOR CASE ACOUSTIC LINER DELAMINATED AND STUCK ON BYPASS DUCT VANE.  DEBRIS REMOVED ON THE GROUND.  ENGINE GROUND RUN, NO VIBRATIONS, NO STALL ON ENGINE RUN.  DELAMINATION PANEL INSPECTED AND FOUND WITHIN LIMITS.
